# SDR VNAA202109131111

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 14,481 hours, 13,096 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 766283C
- Part serial: 2398
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 14,481 hours, 13,096 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO ECP, CAPTAIN STATED THAT THE COCKPIT WENT DARK AND WHEN THE LIGHTS CAME BACK ON THEY HAD AN AC ESS BUS FAIL MESSAGE. CREW FOLLOWED THE QRH WITH NO VALID RESULTS. DECIDED TO RETURN TO CLT. CAPTAIN DID DECLARE GOING BACK AND THEN CANCELED THE EMERGENCY ONCE HE GOT ON RAMP RADIO. TRUCKS WERE NOT ROLLED. FLIGHT IS SWAPPING TO AIRCRAFT J01 AND GOING TO CONTINUE TO ECP. AC ESS BUS AMBER MSG IN FLT / REMOVED AND REPLACED IDG GCU #1 IAW CRJ 900 AMM 24-11-07-000/400-801. OPS CHECK GOOD. NO OTHER DEFECTS NOTED."
